# SDR P5CA2011051000016

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON NR 1 ENGINE NACELLE STRUT, INBOARD AFT SIDE OF ACCESS PLATE 452FR.  ACCOMPLISHED PERMANENT REPAIR IAW EI T2011A54B-958.
